# SDR DALA2017122408832

- Difficulty date: December 22, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BOLT HOLES AT  XRS=189 TO 214 AND STRINGER 12 TO 15,  LT WING LOWER ACCESS DOOR CUTOUT. THE CRACKS WERE REPAIRED IAW ETI-88-17-240, REV 1, AND ER/A 564488-14AD, REV ORIGINAL.
